Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Giaquinta - D. Mucci

$W^{1/2}$-maps into $S^1$ and currents

created by mucci on 16 Jun 2005
modified on 18 Feb 2008

[BibTeX]

Published Paper

Inserted: 16 jun 2005
Last Updated: 18 feb 2008

Journal: Rend. Accad. Naz. Sci. XL Mem. Mat. Appl. (5)
Volume: 29
Number: 1
Pages: 183-206
Year: 2005
Notes:

Survey Paper



Download:

Credits | Cookie policy | HTML 5 | CSS 2.1